# SDR ASAA11510735

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 3,430 hours, 1,081 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FMC DISPLAYED FAULT CODE 73 30311 START SWITCH SIGNAL & ARINC BUS DATA DISAGREE.  GROUNDED YES.  PERFORMED FIM 73 247 00 810 813 F00 NO RECENT FAULT ON NR 1 ENG EEC BITE.  FAULT CODE HAS MOVED TO FLT LEG 5 ON FAULT HISTORY WITH NO OTHER OCCURENCE.  CDS DISCRETE TEST PASSED.
